# SDR 07FDEA00373

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 10R (XORS 760), APPROX 12 INCHES LENGTH ON RIGHT WING TANK DURING HFEC INSPECTION.  REPAIRED AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
